# SDR 20010508CW011

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N7VA
- Make and model: Beech 200BEECH
- Aircraft serial: BB670
- Engine: Pwa PT6A60A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47327S
- Condition: Misinstalled
- Location: Fire Warn Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FAULTY FIRE WARNING LIGHT, FOUND 3 DETECTORS INSTALLED WITH BUTT SPLICES,  CONTRARY TO KA200  MAINTENANCE MANUAL,  CAUTION NOT TO SPLICE SOME WIRES AND USE ONLY SEALED CONNECTORS ON OTHERS.  REPLACED DETECTORS AND REMOVED SPLICES AND PINNED TO FORWARD PLUG.  WORK DONE AT APPROVED FACILITY, YET,  ACCEPTABLE DATA WAS NOT FOLLOWED.
